# SDR QXEA9800076

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACV - VERY STRONG SMELL OF SMOKE ON APPROACH.  DID NOT HAVE HIGH DUCT TEMPS.  SMELLED LIKE ELECTRICAL BUT NO VISIBLE SMOKE.  MAINTENANCE GROUND RAN NR 1 AND NR 2 ENGINES.  APPLIED ALL ELECTRICAL LOADS.  NO DEFECTS NOTED.  OPERATED NR 1 AND NR 2 BLEED SYSTEMS AND CABIN LIGHT SYSTEMS.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
